Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 49, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 9, 2016, 9:06 PM CDT for Madison County, Stanton County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2016, 9:06 PM CDT (02:06 UTC)
- Expired
- May 9, 2016, 9:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Madison County, NE, Stanton County, NE
The radar
The Omaha radar (KOAX), 111 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 5:13 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 2626 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
280 WUUS53 KOAX 100206 SVROAX NEC119-167-100230- /O.NEW.KOAX.SV.W.0049.160510T0206Z-160510T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 906 PM CDT MON MAY 9 2016 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN STANTON COUNTY IN NORTHEASTERN NEBRASKA... SOUTHEASTERN MADISON COUNTY IN NORTHEASTERN NEBRASKA... * UNTIL 930 PM CDT * AT 906 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF NORFOLK...AND IS NEARLY STATIONARY. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... NORFOLK. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 78 AND 81. HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 146 AND 155. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4180 9753 4191 9762 4207 9734 4198 9722 TIME...MOT...LOC 0206Z 273DEG 3KT 4194 9747 HAIL...1.00IN WIND...<50MPH $$ MEAD
2 follow-up statements
593 WWUS53 KOAX 100217 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 917 PM CDT MON MAY 9 2016 NEC119-167-100230- /O.CON.KOAX.SV.W.0049.000000T0000Z-160510T0230Z/ STANTON NE-MADISON NE- 917 PM CDT MON MAY 9 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHWESTERN STANTON AND SOUTHEASTERN MADISON COUNTIES... AT 917 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF MADISON...OR 8 MILES SOUTHWEST OF NORFOLK...AND IS NEARLY STATIONARY. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... NORFOLK. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 78 AND 81. HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 146 AND 155. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4180 9753 4191 9762 4207 9734 4198 9722 TIME...MOT...LOC 0217Z 031DEG 4KT 4193 9749 HAIL...1.00IN WIND...<50MPH $$ MEAD
955
WWUS53 KOAX 100225
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
925 PM CDT MON MAY 9 2016
NEC119-167-100235-
/O.EXP.KOAX.SV.W.0049.000000T0000Z-160510T0230Z/
STANTON NE-MADISON NE-
925 PM CDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STANTON AND
SOUTHEASTERN MADISON COUNTIES WILL EXPIRE AT 930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN NEBRASKA.
LAT...LON 4180 9753 4191 9762 4207 9734 4198 9722
TIME...MOT...LOC 0222Z 273DEG 3KT 4193 9749
$$
MEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:39 PM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, May 9, 3:39 PM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 339 PM CDT MON MAY 9 2016 .SHORT TERM...(TONIGHT THROUGH THURSDAY) ISSUED AT 257 PM CDT MON MAY 9 2016 UPPER LOW CURRENTLY OVER SOUTHEAST SOUTH DAKOTA WILL CONTINUE TO OPEN AND BECOME A NEGATIVELY TILTED TROUGH WITH THE TROUGH AXIS EXTENDING FROM THE WESTERN DAKOTAS INTO WESTERN MISSOURI/WESTERN IOWA BY 06Z TONIGHT. A SMALL EMBEDDED VORT MAX OVER NORTH CENTRAL NEB/SOUTH CENTRAL SOUTH DAKOTA SEEN ON SATELLITE LOOPS HAS INITIATED SCATTERED TSTMS OVER NORTHEAST NEBRASKA THIS AFTERNOON. THESE CONTINUE TO MOVE NORTH INTO SOUTHEAST SOUTH DAKOTA WITH POTENTIAL FOR SMALL HAIL. OTHER SCATTERED CONVECTION CONTINUES TO DEVELOP ALONG REMNANT OUTFLOW BOUNDARIES ACROSS THE REGION AND AGAIN...SMALL HAIL WILL BE THE PRIMARY THREAT THROUGH THE EVENING. BULK SHEAR VALUES REMAIN FAIRLY WEAK AND DESPITE MLCAPE OF AROUND 1000-1500J/KG. EXPECTING QUICK UPDRAFTS THAT PRODUCE SMALL HAIL BEFORE THEY WEAKEN AND DISSIPATE. THE UPPER TROUGH AXIS WILL SWING EAST OF OUR AREA BY MORNING...WITH QUIET CONDITIONS FOR MUCH OF TUESDAY. ANOTHER VORT LOBE WILL ROTATE INTO THE AREA TUESDAY EVENING GIVING THE REGION ANOTHER GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG AND NEAR AN EWD MOVING LOW LEVEL BOUNDARY. SHOWERS MOVE EAST OF THE AREA BY WEDNESDAY NIGHT AS THE UPPER TROUGH AXIS DRIFTS EAST OF THE REGION. SFC HIGH PRESSURE WILL BUILD INTO THE AREA BY THURSDAY. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 257 PM CDT MON MAY 9 2016 AREA WILL BE IN NORTHWESTERLY FLOW AT THE START OF THE PERIOD WITH TEMPERATURES REMAINING BELOW NORMAL THROUGH THE WEEKEND. A WEAK WAVE WILL DROP THROUGH THE FLOW WHICH COULD PRODUCE A FEW SHOWERS ON FRIDAY. 850MB TEMPS FLIRT WITH -3C IN OUR NORTHERN AND EASTERN CWA BY SATURDAY MORNING AND SO WILL BE WATCHING SATURDAY MORNING LOWS CLOSELY FOR ANY SIGN OF FREEZING SFC TEMPS. A 1024MB SFC HIGH WILL MOVE IN THROUGH THE DAY SATURDAY WHEN WE HAVE COOL HIGHS IN THE UPPER 50S TO AROUND 60. RETURN FLOW AND WARM AIR ADVECTION SET UP AROUND THE HIGH BY LATE SUNDAY. A COUPLE OF WEAK MID LEVEL WAVES ARE FORECAST TO DROP THROUGH INCREASING ZONAL FLOW. WILL CARRY LOW CONFIDENCE POPS INTO DAY 7. && .AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z TUESDAY) ISSUED AT 1207 PM CDT MON MAY 9 2016 WE EXPECT AN INCREASE IN SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND WILL LIKELY AFFECT ALL 3 TAF SITES AT VARIOUS TIMES. THE SCT NATURE TO THE TSRA WILL CREATE ISSUES FOR TIMING...BUT DID INCLUDE A TEMPO GROUP FOR THUNDER IN ALL 3 SITES BUT TIMING MAY NEED TO BE ADJUSTED. OTHERWISE SCT TO BKN CU IS EXPECTED THROUGH THE AFTERNOON AND SOME OF THIS MAY BE CLOSE TO THE MVFR RANGE. PRECIP SHOULD CLEAR THE AREA THIS THIS EVNG WITH CONDS DRY THE REST OF THE PERIOD. MAY SEE SOME MVFR VISBY TUE MRNG WITH SOME FOG...BUT CONFIDENCE IS LOW AT THIS TIME. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...KERN LONG TERM...KERN AVIATION...BOUSTEAD
Hazardous weather outlook, May 9, 5:39 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 539 PM CDT MON MAY 9 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-101245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 539 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS EVENING WITH SEVERE STORMS POSSIBLE. LARGE HAIL WILL BE THE PRIMARY HAZARD BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALIZED FLOODING IS ALSO POSSIBLE. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY ANOTHER STORM SYSTEM WILL DIVE SOUTHEASTWARD TUESDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING. SOME OF THESE STORMS MAY STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS POSSIBLE. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE MAINLY FRIDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. FOBERT
In the hours before
Local storm report, May 9, 8:29 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
829 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL ESSEX 40.83N 95.30W
05/09/2016 E0.88 INCH PAGE IA PUBLIC
&&
JBLocal storm report, May 9, 8:31 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
831 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 3 S WAYNE 42.19N 97.02W
05/09/2016 E1.25 INCH WAYNE NE TRAINED SPOTTER
&&
BKERNSpecial weather statement, May 9, 8:42 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
842 PM CDT MON MAY 9 2016
IAZ090-NEZ068-089>093-100230-
FREMONT IA-NEMAHA NE-RICHARDSON NE-JOHNSON NE-GAGE NE-PAWNEE NE-
OTOE NE-
842 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FREMONT...RICHARDSON...
JOHNSON...NEMAHA...SOUTHEASTERN GAGE...PAWNEE AND EASTERN OTOE
COUNTIES UNTIL 930 PM CDT...
AT 840 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES EAST OF STERLING...OR 28 MILES NORTHEAST OF BEATRICE...MOVING
SOUTHEAST AT 15 MPH. OTHER STRONG STORMS ARE FORMING ACROSS THE AREA.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...FALLS CITY...NEBRASKA CITY...AUBURN...TECUMSEH...WYMORE...PAWNEE
CITY...HUMBOLDT...PERU...STERLING...BLUE SPRINGS...JOHNSON...COOK...TABLE
ROCK...TALMAGE...VERDON...STELLA...SHUBERT...LORTON AND NEMAHA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 183 AND 235.
HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 499 AND 504.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 7 AND 51.
HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 24.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN IOWA...AND SOUTHEASTERN NEBRASKA.
LAT...LON 4031 9676 4073 9589 4033 9565 4031 9566
4031 9563 4007 9549 4003 9660
TIME...MOT...LOC 0140Z 324DEG 11KT 4047 9628
MEADSpecial weather statement, May 9, 8:43 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
843 PM CDT MON MAY 9 2016
IAZ079-080-090-091-100215-
FREMONT IA-PAGE IA-MILLS IA-MONTGOMERY IA-
843 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY...SOUTHEASTERN
MILLS...NORTHWESTERN PAGE AND NORTHEASTERN FREMONT COUNTIES UNTIL 915
PM CDT...
AT 842 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF RED OAK TO
SHENANDOAH...AND MOVING NORTH AT 25 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RED OAK...SHENANDOAH...ESSEX...IMOGENE...COBURG AND PIERCE RECREATION
AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 30 AND 39.
HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 7 AND 25.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN IOWA.
LAT...LON 4114 9527 4089 9543 4064 9540 4074 9520
4100 9514
TIME...MOT...LOC 0142Z 189DEG 22KT 4095 9526 4075 9536
BOUSTEADSpecial weather statement, May 9, 8:46 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 846 PM CDT MON MAY 9 2016 NEZ017-018-031-032-100230- PIERCE NE-STANTON NE-MADISON NE-WAYNE NE- 846 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STANTON...EASTERN MADISON...SOUTHWESTERN WAYNE AND SOUTHEASTERN PIERCE COUNTIES UNTIL 930 PM CDT... AT 846 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF NORFOLK...MOVING WEST AT 10 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORFOLK...MADISON AND STANTON. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 74 AND 81. HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 146 AND 157. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN NEBRASKA. LAT...LON 4210 9737 4196 9721 4181 9752 4195 9758 TIME...MOT...LOC 0146Z 102DEG 7KT 4195 9746 MEAD
Local storm report, May 9, 8:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
852 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 5 ESE AUBURN 40.36N 95.75W
05/09/2016 M1.25 INCH NEMAHA NE CO-OP OBSERVER
0.5 TO 1.25 INCH HAIL
&&
DFOBERTThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:03 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 27 min |
| May 9, 7:09 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 36 min |
| May 9, 7:19 PM CDT | Flash Flood Warning | OAX | Saline | 4 hr |
| May 9, 7:25 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 35 min |
| May 9, 7:35 PM CDT | Severe Thunderstorm Warning | OAX | Thurston, Wayne | 25 min |
| May 9, 7:41 PM CDT | Flash Flood Warning | OAX | Cedar | 3 hr |
| May 9, 7:43 PM CDT | Special Weather Statement | OAX | Nemaha | 32 min |
| May 9, 7:55 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 35 min |
| May 9, 7:58 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 32 min |
| May 9, 8:08 PM CDT | Special Weather Statement | OAX | Lancaster | 52 min |
| May 9, 8:25 PM CDT | Special Weather Statement | OAX | Wayne | 50 min |
| May 9, 8:30 PM CDT | Flash Flood Warning | OAX | Cass, Lancaster, Otoe | 3 hr |
| May 9, 8:31 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 29 min |
| May 9, 8:32 PM CDT | Flash Flood Warning | OAX | Wayne | 3 hr |
| May 9, 8:36 PM CDT | River Flood Warning | OAX | Saline | 22 hr |
| May 9, 8:42 PM CDT | Special Weather Statement | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 48 min |
| May 9, 8:46 PM CDT | Special Weather Statement | OAX | Madison | 44 min |
| May 9, 8:58 PM CDT | River Flood Warning | OAX | Nemaha | 6 days |
| May 9, 9:13 PM CDT | Special Weather Statement | OAX | Cuming | 47 min |
| May 9, 9:27 PM CDT | Special Weather Statement | OAX | Boone | 48 min |
| May 9, 9:44 PM CDT | Areal Flood Advisory | OAX | Cuming, Madison, Stanton | 3 hr |
| May 10, 2:19 AM CDT | River Flood Warning | OAX | Richardson | 7 days |
| May 10, 5:13 PM CDT | Special Weather Statement | OAX | Knox | 47 min |
| May 10, 6:10 PM CDT | Special Weather Statement | OAX | Boone, Madison, Pierce | 35 min |
| May 10, 6:48 PM CDT | Special Weather Statement | OAX | Madison, Platte, Wayne | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.